Alert archive / New Mexico / Flash Flood Warnings in 2025
Flash Flood Warning 49, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 24, 2025, 3:05 PM MDT for Los Alamos County, Sandoval County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2025, 3:05 PM MDT (21:05 UTC)
- Expired
- Jun 24, 2025, 6:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 74 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
837
WGUS55 KABQ 242105
FFWABQ
NMC028-043-250000-
/O.NEW.KABQ.FF.W.0049.250624T2105Z-250625T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
305 PM MDT Tue Jun 24 2025
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Southwestern Los Alamos County in north central New Mexico...
East Central Sandoval County in north central New Mexico...
* Until 600 PM MDT.
* At 305 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
White Rock, Cochiti Lake, Cochiti Pueblo, Frijoles, Bandelier
National Monument and Pena Blanca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
&&
LAT...LON 3576 10625 3569 10631 3555 10637 3555 10645
3560 10651 3572 10654 3578 10647 3587 10638
3579 10622
FLASH FLOOD...RADAR INDICATED
$$
161 follow-up statement
733
WGUS75 KABQ 242206
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
406 PM MDT Tue Jun 24 2025
NMC028-043-250000-
/O.CON.KABQ.FF.W.0049.000000T0000Z-250625T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Los Alamos NM-Sandoval NM-
406 PM MDT Tue Jun 24 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR SOUTHWESTERN LOS ALAMOS AND EAST CENTRAL SANDOVAL COUNTIES...
At 406 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
White Rock, Cochiti Lake, Cochiti Pueblo, Frijoles, Bandelier
National Monument and Pena Blanca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.
&&
LAT...LON 3576 10625 3569 10631 3555 10637 3555 10645
3560 10651 3572 10654 3578 10647 3587 10638
3579 10622
FLASH FLOOD...RADAR INDICATED
$$
16What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 11:42 AM MDT, 3 hours 23 minutes earlier. Its key messages:
- Updated at 1141 AM MDT Tue Jun 24 2025
- The potential for catastrophic flash flooding exists early this week, especially today, across recent burn scars. This includes the Ruidoso area burn scars and Hermits Peak Calf Canyon burn scar.
- Urban and arroyo flash flooding, including the Albuquerque and Santa Fe Metros is likely across central and eastern NM today and tonight.
- Shower and storm coverage gradually lowers late in the week, but slow storm motion will keep the risk for flash flooding, especially on recent burn scars and saturated soils, in play.
Area forecast discussion, Jun 24, 11:42 AM MDT, 3 hours 23 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1142 AM MDT Tue Jun 24 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1141 AM MDT Tue Jun 24 2025 - The potential for catastrophic flash flooding exists early this week, especially today, across recent burn scars. This includes the Ruidoso area burn scars and Hermits Peak Calf Canyon burn scar. - Urban and arroyo flash flooding, including the Albuquerque and Santa Fe Metros is likely across central and eastern NM today and tonight. - Shower and storm coverage gradually lowers late in the week, but slow storm motion will keep the risk for flash flooding, especially on recent burn scars and saturated soils, in play. && .SHORT TERM... (Today through Wednesday) Issued at 307 AM MDT Tue Jun 24 2025 Today is expected to be a high impact day for much of New Mexico as the 1st surge of monsoon moisture for the season moves squarely overhead. Southerly flow west of a sprawling and stout upper level high over the Central Appalachians and Tennessee and Ohio River Valley will help set up this plume of monsoon moisture, which includes some remnant moisture from former Hurricane Erick late last week. PWATs will be very close to record levels for late June with values around 1.2 to 1.5 across central NM and around 1.3 to 1.6 across eastern NM with locally up to 1.8 inches across Chaves County! This high amount of available moisture combined with high instability as indicated by LI values of -2 to -5 deg C and upper level divergence ahead of an upper level trough/ low over the Great Basin will set the stage for widespread shower and thunderstorm development across the higher terrain late this morning quickly moving down into surrounding lower elevations during the afternoon hours. Given all the aformentioned ingredients in place and with soils saturated from Monday's storm activity, a extreme to catastrophic situation is in play across the Ruidoso area of burn scars and the village itself downstream. The HREF 6 hour mean (average) for the afternoon and early evening period for today is depicting 1.5 to 2 inches with a worse case (ensemble max) scenario of 2.5 to 4 inches! A high risk for flash flooding will also exist for the HPCC burn scar with 6 hr mean amounts for the same time period of around 0.5 to 1 inch with a worse case scenario of 1.5 to 2.5 inches. Heading into the evening, a majority of individual hi res guidance members and the HREF show a corridor of heavy rain with embedded thunderstorms stretching from areas just west and across the lower RGV in southern NM up through the middle RGV and central mountain chain, including ABQ and Santa Fe to the northeast highlands, including Las Vegas and Raton, which is covered by the Flash Flood Watch. Added the southwest mountains and San Augustin plains along with Quay County based on the forecasted rainfall amounts along with heavy rainfall across Quay County these last 2 days. Mean rainfall amounts of 0.75 to 1.5 inches are being depicted from the HREF during this 6 hour evening period which is on top of the mean 0.25 to 1.25 inches from the prior 6 hour afternoon period. Ensemble max amounts depict some localized amounts of up to 3 inches across this aforementioned corridor. Model guidance then shows the corridor of heavy rain and embedded thunderstorms pivoting slightly east over the Tularosa Basin and South Central Mountains exiting northeast across the central and northeast highlands and far western portions of the eastern plains. This added rainfall will exacerbate the potentially already life threatening situation across the Ruidoso are burn scars and HPCC burn scar. Guidance shows the plume of showers and thunderstorms slowly tapering off across the eastern highlands around mid Wednesday morning. A similar synoptic setup is expected on Wednesday with PWATs a little lower compared to today, 1 to 1.3 inches across central NM and 1.2 to 1.5 inches across the eastern plains. Now with all the convective activity expected today through early Wednesday morning, questions arise on if the atmospheric instability recovers enough for more shower and storm development Wednesday afternoon. The HREF does depict enough daytime heating and some clearing late Wednesday morning across the mountain ranges west of the RGV to allow in numerous shower and storm development during the early afternoon before moving east into the RGV during the late afternoon and evening hours. Despite the widespread cloud cover lingering from tonight's expected activity, the HREF also allows numerous showers and storms to develop across the Sacramento Mountains early Wednesday afternoon. It does show the initial storm development and heavier rainfall amounts staying just east of the burn scars moving further east later in the afternoon, but this bears close watching. After today's expected rainfall it will take very little rainfall to cause even more flash flooding on the burn scars on Wednesday. && .LONG TERM... (Wednesday night through Monday) Issued at 307 AM MDT Tue Jun 24 2025 Shower and storm coverage looks to lower gradually on Thursday and Friday as the troughing over the Great Basin dampens and upper level flow becomes quasizonal. This will allow some drier air to move in from the north and west. However, above average moisture (PWATs ranging from 0.7 to 1.3 inches) will remain across southern and eastern areas, keeping scattered to numerous shower and storm coverage present. Storm motion will also slow down and become more erratic keeping the higher risk for flash flooding across these parts of the state. Upper level ridging look to slowly develop and strengthen over the desert SW for the weekend, helping to lower shower and storm coverage even more and keep it mainly confined to the mountain ranges and nearby highlands. With the lower shower and storm coverage and cloud cover along with building upper level heights, temperatures warm back up to around average for the end of June. A upper level disturbance moves around the ridge diving southeast into the Great Plains Monday and Tuesday of next week. This disturbance will shift the high back west towards Arizona and push a backdoor front through from northeast to southwest, recharging overall available moisture and increasing shower and storm coverage as a result. && .AVIATION... (18Z TAFS) Issued at 1141 AM MDT Tue Jun 24 2025 Showers and thunderstorms have already begun to develop both across the eastern plains and western high terrain of NM. Numerous showers and thunderstorms are expected to continue across much of the first 6 to 9 hours of the TAF period. Gusty and erratic winds are very likely with any thunderstorm that develops. MVFR to short-lived IFR conditions are also possible with any thunderstorm moving over a terminal. Highest confidence for thunderstorms at TAF sites remain at KABQ, KAEG, and KSAF, and moderate confidence for KLVS and KROW. Timing for the thunderstorms is most likely between 18z and 02z. Thereafter, moderate confidence in MVFR conditions across much of central NM after 09z, with IFR conditions possible just east of the central mountain chain (KLVS, KCQC, KSRR) as low clouds spread over the area. && .FIRE WEATHER... Issued at 307 AM MDT Tue Jun 24 2025 Heavy rainfall will be a major concern as a rich plume of monsoon moisture arrives. Storm coverage and heavy rainfall coverage peaks today and tomorrow. Several areas will pick up 1 to 2 inches of rainfall through the period, but localized areas may see in excess of 4 inches. While the rainfall is needed, the fast and furious nature of this rainfall will likely lead to excessive runoff and flash flooding, especially over and downstream of burn scars. Though storm coverage slowly decreases through the end of the week as drier air tries to move in from the northwest, heavy rainfall will remain a concern. The lowest storm coverage of the week is expected for the weekend as an upper high builds overhead. Temperatures heat back up to around average as a result. Shower and storm coverage increases early next week as the high shifts west over Arizona and a backdoor front recharges overall available moisture. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 89 59 88 54 / 20 30 10 0 Dulce........................... 80 48 80 41 / 40 40 30 5 Cuba............................ 75 53 79 51 / 60 50 50 10 Gallup.......................... 84 49 84 45 / 20 20 10 0 El Morro........................ 81 52 81 50 / 50 30 40 5 Grants.......................... 81 52 81 49 / 60 30 50 10 Quemado......................... 82 54 82 52 / 50 40 40 20 Magdalena....................... 78 58 76 57 / 90 80 90 40 Datil........................... 79 54 77 53 / 80 60 80 30 Reserve......................... 85 50 87 49 / 40 40 40 20 Glenwood........................ 89 55 89 54 / 40 40 50 20 Chama........................... 72 46 74 44 / 50 40 50 10 Los Alamos...................... 72 57 76 56 / 80 60 70 20 Pecos........................... 70 54 73 52 / 90 80 80 30 Cerro/Questa.................... 72 52 75 49 / 80 50 60 10 Red River....................... 62 45 66 42 / 90 50 70 20 Angel Fire...................... 65 43 69 38 / 90 60 70 20 Taos............................ 74 52 78 48 / 70 60 60 10 Mora............................ 67 49 71 46 / 90 70 80 30 Espanola........................ 79 58 82 55 / 80 60 60 20 Santa Fe........................ 74 57 77 56 / 90 80 70 30 Santa Fe Airport................ 77 57 80 55 / 80 70 70 30 Albuquerque Foothills........... 79 63 81 63 / 80 80 70 30 Albuquerque Heights............. 81 63 82 62 / 80 80 70 30 Albuquerque Valley.............. 83 62 85 62 / 80 80 70 30 Albuquerque West Mesa........... 81 63 83 62 / 80 70 60 30 Belen........................... 86 60 84 59 / 80 80 70 30 Bernalillo...................... 82 62 84 61 / 80 70 70 30 Bosque Farms.................... 84 60 84 59 / 80 80 70 30 Corrales........................ 81 62 84 61 / 80 70 60 30 Los Lunas....................... 85 60 85 60 / 80 80 70 30 Placitas........................ 80 61 82 61 / 80 80 70 30 Rio Rancho...................... 80 62 84 62 / 80 70 60 30 Socorro......................... 86 64 84 63 / 90 80 80 40 Sandia Park/Cedar Crest......... 73 56 76 55 / 80 80 70 30 Tijeras......................... 77 58 79 57 / 80 80 80 30 Edgewood........................ 76 55 77 54 / 80 80 80 30 Moriarty/Estancia............... 77 53 78 50 / 90 80 80 40 Clines Corners.................. 70 54 71 53 / 80 90 80 40 Mountainair..................... 76 56 75 55 / 80 80 80 50 Gran Quivira.................... 77 56 75 55 / 80 80 90 50 Carrizozo....................... 75 60 72 60 / 80 80 90 50 Ruidoso......................... 67 55 66 54 / 90 80 90 50 Capulin......................... 71 54 72 51 / 80 70 70 30 Raton........................... 74 54 77 51 / 90 60 70 20 Springer........................ 75 56 77 53 / 90 70 70 20 Las Vegas....................... 70 54 71 51 / 90 80 80 30 Clayton......................... 78 62 79 60 / 70 50 30 30 Roy............................. 74 58 73 57 / 90 80 70 30 Conchas......................... 79 63 80 62 / 90 80 70 40 Santa Rosa...................... 75 61 77 59 / 90 80 80 40 Tucumcari....................... 82 63 81 63 / 70 60 50 40 Clovis.......................... 82 65 79 64 / 40 40 30 30 Portales........................ 83 65 82 64 / 40 30 30 30 Fort Sumner..................... 79 64 77 62 / 80 70 70 40 Roswell......................... 80 68 80 67 / 70 60 50 30 Picacho......................... 72 61 72 59 / 90 70 90 40 Elk............................. 68 58 69 56 / 90 80 90 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for NMZ207-208-211>225-227>229- 232>234-241. Flood Watch through late tonight for NMZ235>240. Flood Watch through Wednesday evening for NMZ226. && SHORT TERM...71 LONG TERM....71 AVIATION...77
In the hours before
Local storm report, Jun 24, 10:09 AM MDT, 4 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1009 AM MDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM Flash Flood 5 WSW Roswell Correctio 33.10N 104.60W
06/24/2025 Chaves NM Trained Spotter
Water over the northern approach of the Old
Y-O crossing of the Rio Felix was reported
from heavy rainfall draining through the
area.
&&
RJHSpecial weather statement, Jun 24, 1:01 PM MDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
101 PM MDT Tue Jun 24 2025
NMZ206-207-241930-
West Central Highlands NM-West Central Mountains NM-
101 PM MDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CIBOLA COUNTY
UNTIL 130 PM MDT...
At 101 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Acoma Pueblo, or 24 miles south of Grants, moving
northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Acoma Pueblo, Skyline-Ganipa, McCartys, San Fidel, Acomita Lake,
Acomita, North Acomita Village, Seama and Paraje.
This includes Interstate 40 between Mile Markers 89 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3488 10794 3515 10775 3498 10737 3463 10778
3476 10802
TIME...MOT...LOC 1901Z 220DEG 24KT 3482 10777
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 TO 55 MPH
16Special weather statement, Jun 24, 1:42 PM MDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Albuquerque NM 142 PM MDT Tue Jun 24 2025 NMZ219-221-242015- Sandia and Manzano Mountains including Edgewood NM-Middle Rio Grande Valley including the Albuquerque Metro Area NM- 142 PM MDT Tue Jun 24 2025 ...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN VALENCIA... BERNALILLO AND SOUTHERN SANDOVAL COUNTIES UNTIL 215 PM MDT... At 142 PM MDT, Doppler radar was tracking a strong thunderstorm over South Valley, or 5 miles south of Albuquerque, moving northeast at 25 mph. HAZARD...Wind gusts of 50 to 55 mph and half inch size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Albuquerque, southern Rio Rancho, Bernalillo, Corrales, Los Ranchos De Albuquerque, Tijeras, North Valley, Sandia Heights, South Valley and Sandia Pueblo. This includes the following highways... Interstate 40 between Mile Markers 148 and 181. Interstate 25 between Mile Markers 215 and 241. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. Heavy rains from severe thunderstorms can produce sudden and dangerous flows in arroyos, ditches and over low water crossings. Do not attempt to drive through areas where water covers the roadway. && LAT...LON 3489 10660 3507 10685 3532 10652 3511 10626 TIME...MOT...LOC 1942Z 226DEG 20KT 3503 10666 MAX HAIL SIZE...0.50 IN MAX WIND GUST...50 TO 55 MPH 16
Local storm report, Jun 24, 2:32 PM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
232 PM MDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM Flash Flood 4 SW Clovis 34.33N 103.26W
06/24/2025 Curry NM Trained Spotter
Flooded crop fields and water over County
Road 5.
&&
RJHThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:01 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 44 min |
| Jun 23, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 47 min |
| Jun 23, 6:59 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 46 min |
| Jun 23, 7:26 PM MDT | Flash Flood Warning | ABQ | Harding, Quay, San Miguel | 3 hr |
| Jun 23, 7:55 PM MDT | Special Weather Statement | ABQ | Quay | 35 min |
| Jun 23, 8:38 PM MDT | Flash Flood Warning | ABQ | San Miguel | 4 hr |
| Jun 23, 10:17 PM MDT | Flash Flood Warning | ABQ | Mora | 3 hr |
| Jun 23, 10:21 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Jun 24, 10:07 AM MDT | Areal Flood Advisory | ABQ | Chaves | 5 hr |
| Jun 24, 1:01 PM MDT | Special Weather Statement | ABQ | Cibola | 29 min |
| Jun 24, 1:22 PM MDT | Flash Flood Warning | ABQ | Mora | 5 hr |
| Jun 24, 1:38 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 21 min |
| Jun 24, 1:42 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Jun 24, 1:46 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval, Valencia | 83 min |
| Jun 24, 1:59 PM MDT | Flash Flood Warning | ABQ | Curry, Roosevelt | 3 hr |
| Jun 24, 2:05 PM MDT | Flood Watch | ABQ | Bernalillo, Catron, Chaves, Cibola, Colfax, Guadalupe and 11 more | 30 hr |
| Jun 24, 2:22 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 27 min |
| Jun 24, 3:27 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Jun 24, 3:30 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Taos | 3 hr |
| Jun 24, 4:04 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jun 24, 4:24 PM MDT | Flash Flood Warning | ABQ | Valencia | 2 hr |
| Jun 24, 4:32 PM MDT | Flash Flood Warning | ABQ | Socorro | 4 hr |
| Jun 24, 4:57 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 2 hr |
| Jun 24, 5:23 PM MDT | Special Weather Statement | ABQ | Torrance | 22 min |
| Jun 24, 5:31 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Santa Fe, Torrance | 3 hr |
| Jun 24, 5:39 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.